# SDR SWAA2021052545089

- Difficulty date: April 25, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 33,528 hours, 20,302 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG; FWD TRUNNION SUPPORT FITTING LOWER O/B LUG; OUTER FACE HAS EVIDENCE OF CORROSION. / REPAIRED PER EA NO: 1-A57-3246 REV 11
